# SDR DHL2007741511

- Difficulty date: July 18, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,407 hours, 38,367 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: BAC1506860
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E UPPER "I" BEAM IS CRACKED FWD OF NR 7 SPOILER SUPPORT AT RWBL 118.  REMOVED "I" BEAM, FABRICATED NEW "I" BEAM FROM BAC1506-860, 71" LONG, PO NR 7232109, PER B727 SRM 57-20-2 FIG 2 AND 51-20-1.  TREATED, PRIMED, AND INSTALLED NEW "I" BEAM, RWBL 70.5 TO 141.5, PER B727 SRM 51-30-2.
